# SDR IPXA2025012861292

- Difficulty date: January 13, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,853 hours, 3,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - FOUND COCKPIT DESCENT DEVICE TAMPER PROOF SEAL BROKEN, TOTAL: 4EA, LOCATION AT L7~L10 (REPLACE).  I.A.W. AMM 25-61-01-000-801 REV.46 AND AMM 25-61-01-400-801 REV.46, TO REPLACE COCKPIT DESCENT DEVICE TOTAL:4EA, AT POSITION 7~10.  REVIEW COMPLETED
